MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS RESPIRONICS E30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. PHILIPS RESPIRONICS E30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX9999H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected products with field complaints alleging pe-pur foam degradation have undergone the establishment of complaint codes specifically identifying foam degradation, for dream station cpap/bipap series.A field correction action(2021-06-a) was initiated, and medical device recall letters were issued.A field action was initiated to replace pe-pur foam in affected products; degradation was added to the respective dfmeas and the risk management file that was current at the time ¿ er 2219697 v15 (nirvana risk management matrix) was updated to include hazards associated with foam degradation based on complaints analyzed through various health hazard evaluations (hhes).Risk tags ¿ degrad04, irrit05 reflected the safety risk assessment of design containing the affected pe-pur foam.These complaints were monitored and trended in accordance with the complaint trending procedures.If the complaints were determined to meet the criteria for escalation, they were escalated for risk assessment through the post market clinical escalation process.As of the date of submission for this report, there is no indication that complaints for the failure in question have led to unacceptable levels of severity or probabilities of harm, and therefore no further action will be pursued.
 
Event or Problem Description
A philips respironics e30 device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation, the device was visually inspected, and visible foam degradation was observed.Additionally, the device was scrapped.

Brand Name
PHILIPS RESPIRONICS E30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key25704674
Report Number2518422-2026-114420
Device Sequence Number9688136
Product Code MNS
UDI-Device Identifier00606959060616
UDI-Public(01)00606959060616
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDSX9999H11
Device Catalogue NumberDSX9999H11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1972-2021
Patient Sequence Number1
Patient SexUnknown